# SDR SWAA011524

- Difficulty date: May 22, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: 060SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- Aircraft time: 69,352 hours, 77,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 57771
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EEPLS FLOOR TRACK MISSING END CAP.  INSTALLED END CAP PER MM.
